CureZone   Log On   Join
Re: IUD removed...When do side effects go away?
 
keechu Views: 67,070
Published: 8 years ago
 
This is a reply to # 1,028,230

Re: IUD removed...When do side effects go away?


I had my Mirena IUD in for 12 days and that is all I could handle. I must start with the fact that I have a fibroid the size of a mini Watermelon and that is why I tried the Mirena as the estrogen in the Pill was just feeding my fibroid. Anyways, the pain and discomfort in my uterus never went away or subsided, after 3 days my abdomen was bloated, day 5 my hair starting falling out and my breasts felt like they were going to explode. Oh and according to my husband I was emotional! My doctor took it out and was happy I came it to have it removed because the IUD was bent. Apparently my fibroid was not interested in making room for the IUD and my doctor said the discomfort would never have gone away. Going back to the doctor after just 12 days was hard for me because I honestly felt I wasn't giving it a fair chance, but am I ever glad I listened to my body. Women are bad for not listening to their bodies and I am usually pretty bad about it. Not this time though, I knew something wasn't right. I had it removed on Friday and it is now Monday and I am still bloated and my breasts are killing me.When will the side effects go away???
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

3.047 sec, (1)